Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

176 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can unwanted-72 birth control pill cause delay in periods or is my girlfriend pregnant ?

sorry to ask such question but pls help me mam i have a gf with whom last month(on9th) i got physical... we didn t did sex but v wore too close. and after my semen fall on her veg... we didnt did tat but still i gave her an pill to eat(unwanted-72) and after 4 days she got a lot of bleeding n pain(for2-3days) may b tat was due to pill but her period date is 29th to 5day but today is 8 n she didn t got her date m soooo worryd plz tell me y it is happening soo (and the day she eat tat pill was near 9th of last month)
Tue, 24 Jan 2012
Report Abuse
General Surgeon 's  Response
welcome to healthcaremagic
in such cases it is always better to consult gynecologist and get acheck up and treatment if required
after emercency pills some times normal period is deranged
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Me and my girlfriend I had sex two months ago. We were protected but my condom broke. I didnt let any sperm inside her and she was on the pill( she takes it regularly) she got her period indigating that she wasnt pregnant but this month its 3 days late. Could she be pregnant? I am scared..

doctor1 MD

Had sex 5 weeks agao.then had two birth control pils...then on my due period date had bleeding but for two or three days..now i was expecting my next periods again but i am six days late..did two pregnancy test but they are negative..am i still pregnant

doctor1 MD

Hi, Last month i got my period and so I started taking Birth Control Pills. after a week of taking them, i felt pretty bad so i stopped taking them and i got my period once again, 2 days later. I havenĀ“t gotten my period this month. Is this normal, or could I be pregnant?